# SDR 95ZZZX4305

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N830Q
- Make and model: Beech 58
- Aircraft serial: TH368
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Failed
- Location: Mix Control
- Part time: 40 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW MIXTURE CONTROL CABLE PURCHASED FROM BEECHCRAFT ON 7-14-95.  PART FAILED INTERNALLY NEAR ROD END.  AFTER 39.8 HOURS OF SERVICE, NO OBVIOUS DEFECTS WERE NOTED THAT COULD LEAD TO THE PREMATURE FAILURE.
